JournalspmVol. 78, No. 2pp. 169–185

On Gaussian curvatures and singularities of Gauss maps of cuspidal edges

  • Keisuke Teramoto

    Hiroshima University, Higashi-Hiroshima, Japan
On Gaussian curvatures and singularities of Gauss maps of cuspidal edges cover
Download PDF

A subscription is required to access this article.

Abstract

We show a relation between sign of Gaussian curvature of a cuspidal edge and geometric invariants via singularities of Gauss maps. Moreover, we define and characterize positivity/negativity of cusps of Gauss maps by geometric invariants, and show a relation between the signs of cusps and the Gaussian curvature.

Cite this article

Keisuke Teramoto, On Gaussian curvatures and singularities of Gauss maps of cuspidal edges. Port. Math. 78 (2021), no. 2, pp. 169–185

DOI 10.4171/PM/2065